Our Members Asked:
Taking 2 grams of L-glutamine in water on an empty stomach (as directed) caused me to be nauseous, dizzy and anxious. Is this a normal side effect of glutamine?
Answer:Glutamine is a naturally occurring amino acid and is generally safe at the dose you used and even several times higher. However, as noted in the Concerns and Cautions section of the Muscle Enhancer Supplements Review, people who are sensitive to monosodium glutamate (MSG -- a food flavoring agent) should use glutamine with caution, as the body metabolizes glutamine to glutamate. The most common side effects reported with MSG are headache and nausea and only occur when it is taken without food.
Also see the What It Does section of the Review for more about the therapeutic uses of glutamine.
Join today to unlock all member benefits including full access to all CL Answers and over 1,300 reviews.Join Now
Already a member? Sign In Here.
Join now at www.consumerlab.com/join/